# SDR RAIA00502009

- Difficulty date: February 4, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 14,774 hours, 13,979 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 THRUST REVERSE FAIL MESSAGE DURING PUSHBACK.  MAINTENANCE DEFERRED THRUST REVERSE PER MEL 78-30-00 CAT-C.  CLEARED DMI-OPS CHECK GOOD - COULD NOT DUPLICATE - NO CMC MESSAGES.
